# SDR DHL200070806C

- Difficulty date: September 20, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB RT LWR SLIDING SEAL TRACK AREA LWR FIX PANEL HAS 2 CRACKS.  REMOVED AND REPLACED PANEL PER SRM 55-30-2.  ALODINED AND PRIMED PER SRM 51-10-2.
